Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

Prescribed Parozetine to eliminate estrogen due to breast cancer. Had diarrhea. Can replace with wellbutrin?

I have been prescribed Parozetine because I need to elimate my bio-identical Estrogen due to breast cancer.

I have taken one pill today feeling very nervous. Have had diarrhea all day. My system is very sensitive to drugs. I have taken Wellbutrin about 13 or so years ago to stop smoking and didn't have a problem with it. Can I replace the Paroxetine with the Wellutrin?
Asked On : Tue, 15 Oct 2013
Answers:  1 Views:  41
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
General & Family Physician 's  Response
hello there!
paroxetine is SSRI selective serotonin reuptake inhibitors and wellbutrin is bupropion, both are antidepressants.
now you said one tablet of paroxetine and you stopped. so let me tell you these drugs show their effect after at least using for a week and then they remain in a level enough to relieve the depressive symptoms.
bupropion is also an atidepressant.
but ssri is a bit safer and renovated drug and a better antidepresant near my experience.
so here is the solution. treat the diarrhoea symptomatically as it will be fine one your body gets used to the drug and continue the paroxitines and wait for the effect. it will come eventually.
but if you can not tolerated the adverse effects of paroxetine then you can switch to bupropion any time. it is an antindepressant too you wont feel a difference

cheers
Answered: Sat, 26 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor